Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 
 

 

Table Errata


Journal: Math. Comp. 22 (1968), 244-246
DOI: https://doi.org/10.1090/S0025-5718-68-99882-7
Full-text PDF

References | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Math. Comp., v. 19, 1965, p. 360, MTE 365.
  • [2] List of Errata to Accompany the First, Second and Third Printings of NBS Applied Mathematics Series No. 55, U. S. Government Printing Office, Washington, D. C., April 1966.
  • [1] A. H. Stroud & Don Secrest, "Approximate integration formulas for certain spherically symmetric regions," Math. Comp., v. 17, 1963, pp. 105-135. MR 0161473 (28:4677)


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-68-99882-7
Article copyright: © Copyright 1968 American Mathematical Society

American Mathematical Society